# SDR DL76G090868

- Difficulty date: May 16, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 36,574 hours, 12,075 cycles
- Engine: Ge CF680C2B6F
- Engine time: 43,292 hours, 6,355 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 43,292 hours, 6,355 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IFSD INSP FOUND THE FWD OTBD ENGINE MOUNT DAMAGED.  REPLACED ENGINE MOUNT.
